# SDR ASOA2015050412740

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,325 hours, 20,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AFT LOWER EXIT SIGN HAVE 1 LIGHT BULB BURNED.  REPLACED BURNED LIGHT IN GALLEY AFT LOWER EXIT SIGN IAW AMM 33-51-05.
